My age is 31 and weight around 62 kg.but total cholesterol is 350. Doctor said it is hereditary. I m vegeterian.so what should be average or normal cholesterol.my ldl cholesterol is higher than normal range .all other like hdl,trigycride and vldl are in normal range.also my albumin is below normal range
I have had cold hands all my life, and in general have been always on the cold side. I have had had back and sciatic related leg/foot pain issues for the last four years involving L4 region. I have been diagnosed with epilepsy 12 plus years ago - coinciding, time wise, with a stressful marital divorce. I question stress and or sleep apnea as a trigger, since the University of Cincinnati is studying a possible link to the apnea and epilepsy. I have been totally controlled for over 10 years with dilantin and Keppra (generic) and would love to get off medication, if not needed. Recently, I was diagnosed with mild sleep apnea and wear an oral appliance which is working very well. Now recently, I am experiencing an increase in numbness and tingling in my hands and feet. Also, about six/seven years ago, I started having a series of skin eruptions - small, itchy, and crusty - occurring anywhere on my body, mostly on my trunk. They are more intense initially then subside yet leaving a small, permanent and crusty eruption which may flare up on occasions. A dermatologist diagnosed this as Grover s disease. My last blood tests were mostly normal except for a high good cholesterol reading, which my M.D. stated out weighed the overall high cholesterol reading. First, what is your opinion on the skin eruptions, and secondly, how might my other issues be perceived. My blood sugar levels have been fine over the years, yet I do wonder about type two diabetes particularly with the tingling extremities. I also wonder about a possible thyroid involvement, since the blood tests have revealed a borderline reading. No history in the family of either issue. My back issue has improved recently - curiously, as the tingling became more apparent. Connection? With the present state of hurry-up office visits, my questions are superfluously addressed. - frustration. Thank you for your opinion!
I am a 47 year old diabetic lady, who had a Gastric Band fitted three years ago, and lost 6 stones. Before having this procedure, I had slightly raised cholesterol, but not high enough for medication. Over the last three years my Total Cholesterol level has gradually increased from 5.4 to now 7.1 My Bad cholestrol is very high, but my good cholesterol is VERY good, I don t have the exact figures. My Dr put me on Simvastatin approx three years ago. I took them willingly, and carried on my life as best I could, not realising how tiered and exhausted they made me feel with lots of aches and pains, I thought my problems where early menopause. Anyway last year after much research on the internet, I discovered that statins could give bad side affect in concentration and tiredness and muscle weakness, so I decided to address this with my Dr. Who instead of listening, gave me another tablet to take on top of the statins, because my cholesterol had started to rise again. (Sorry don t have the name of this one) I took these for a month, and they made me almost incapable of getting out of bed, the tiredness was so debilitating. I decided to stop taking them, and the Simvastatins. So I gradually weaned myself off of the drugs. I had decided not to tell the Dr, so I did it on my own. Anyway, when I went back to the Dr about something else a few months later, I told them what I had done, they strongly advised me to take another type of Statin. This time Atrovastatin 10mg was to be taken. I said I would but if they made me feel bad, I would stop them straight away. I took them for 10 days and started to get all the same side effects so just stopped, and the Dr could not persuade me to re take them. Then this year I have had a cholesterol test, and I am now showing a total of 7.1 When they told me how high it was, I said I didn’t care, because Id rather die tomorrow, than spend any more time taking these drugs. Anyhow they persuaded me to have one more try, and have given me Fluvastatin 20mg. That was nearly a month ago, and I haven’t talked myself into starting to take them yet, but would just like some general advice about High Cholesterol. Does high cholesterol mean that I’m going to have a heart attack or does it just mean I might? I do have heart problems in my family, my mother died at 48 of a massive stroke, but she was very over weight, and my father has just been prescribed Simvastins, for his high cholesterol, and he like me now, is a very slight man, he is 74 years old, and has developed Altzimers. He has also started to complain about tiredness and weakness ( possibly the same side effects as me). He does not eat a lot of high fat foods, and often forgetting to eat at all unless it is put infront of him. Can cholesterol really be inherited? What can I do? I live in the Mediterranean most of the time, so I feel my life style is very healthy. I eat plenty of fruit and veg, I drink moderately and do not smoke. We cant get takeaway food here, so nearly everything is prepared from scratch. My only vice is butter, and that is only when I m worrying about all this. Is there any alternatives to Statins, I did read something about a dialysis machine for cholesterol? But that was a long time ago, and was in the early stage of development. Should I try these next ones, or just forget it and see what happens. I like my life now, When I was on the Simvastatins, I felt I had no life at all, almost like I was taking part in someone else s life, not quite mine. I don t want to go back to feeling like that. Please help....
My father, age 78, is in excellent health and only takes medication for hypercholesterolemia (low 200 s). He recently started Erythromycin for head and chest congestion and sore throat. After taking this for a few days he had blood blisters erupt in his scalp and ears. His head felt a lot of pressure and he was worried he might be having a stroke. His neck and head were stiff with some numbness in his right arm. He DC d the antibiotic and went to his doctor, who placed him on Prednisone. Now he is a little groggy and isn t feeling well so he stopped the Prednisone. He sounds weak and we aren t sure why he was put on the Prednisone. My question is - why take Prednisone if the blisters are drying up? What is the benefit versus the risks?
I am 43, 5'5", 180 and have high blood pressure, high cholesterol ( which is all under control now). I have celiac sprue diease, lymphaedema in both legs and constanstally have problems with rapid heart beats even in the resting stage. I have quite abit of chest pains and do not know what is going on. Any advice on what I should do?
I have severe headaches on almost a daily basis. An MRI revealed findings: chronic vessel ischemic changes; mild global volume loss and paranasal sinuses and mastoid air cells appear pneumatized. Question: Does first two items indicate future...
my husband who is 45 recently began having difficulty keeping an erection. He said the feeling is there but he can't and it is very frustrating to him. I have noticed that the odor in his semen has changed. It leaves a fishy odor.
My wife is taking xeralto, and has hypertension leyden 5 deficiency, hypercholesterolemia ,high triglycerides, Previous bilat PE, following dvt. Any benefit or contraindication to fish oil tabs? YYYY@YYYY